DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Abelcet (Amphotericin B) - Autonomic Nervous System Imbalance - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Autonomic Nervous System Imbalance (2)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Abelcet (Amphotericin B) where reactions include autonomic nervous system imbalance. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Abelcet side effects in 15 year old female

Reported by a individual with unspecified qualification from United States on 2011-11-14

Patient: 15 year old female, weighing 63.0 kg (138.6 pounds)

Reactions: Respiratory Disorder, Autonomic Nervous System Imbalance, Body Temperature Increased, Chills, Oxygen Saturation Decreased

Drug(s) suspected as cause:
Abelcet

Other drugs received by patient: Voxin; Piperacillin and Tazobactam; Metrogyl / 00012501 /; Lanomycin / 00391001 /



Possible Abelcet side effects in 14 year old female

Reported by a physician from United States on 2011-11-14

Patient: 14 year old female, weighing 54.0 kg (118.8 pounds)

Reactions: Autonomic Nervous System Imbalance, Body Temperature Increased, Chills, Respiratory Distress, Oxygen Saturation Decreased

Drug(s) suspected as cause:
Abelcet

Other drugs received by patient: Lanomycin / 00391001 /; Piperacillin and Tazobactam

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017